# SDR CA190726020

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: B0305072B0305119
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WINGS FLEXIBLE FUEL SYSTEM COUPLINGS POTENTIALLY NOT CORRECTLY INSTALLED AS PER SUPPLIER REQUIREMENTS. THESE FITTINGS, IF NOT PROPERLY INSTALLED COULD, OVER TIME, LEAD TO A DISCONNECT RESULTING IN FUEL IMBALANCE OR LOSS OF FUEL TO ONE OR BOTH ENGINES. THIS ISSUE POTENTIALLY AFFECTS ALL AIRCRAFT DELIVERED TO DATE AT MULTIPLE LOCATIONS IN THE FUEL SYSTEM. AFFECTED SYSTEMS: PN DESCRIPTION C01633002 FUEL SYSTEM VENT LH C01634002 FUEL SYSTEM VENT RH C01633003 FUEL SYSTEM REFUEL LH C01634003 FUEL SYSTEM REFUEL RH C01633004 FUEL SYSTEM FEED LH C01634004 FUEL SYSTEM FEED RH C01633006 FUEL SYSTEM GRAVITY TRANSFER LH C01634006 FUEL SYSTEM GRAVITY TRANSFER RH C01633007 FUEL SYSTEM CROSS TRANSFER LH C01634007 FUEL SYSTEM CROSS TRANSFER RH  ++X++ (TC# 20190726020)
